# SDR DHL2001807007

- Difficulty date: February 1, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

F/O ON AUX GYRO WAS STICKING DURING TURN WITH NUMEROUS FLAGS SEEMED TO WORK OK AFTER BEING ON FOR 20 MINUTES.  REMOVED AND REPLACED SWITCHING UNIT AND OPS CHECK GOOD THE HORIZON SYSTEM PER DC-8 MM 34-25-0.
